I am prone to acne and my dermatologist suggested to take Accutane. I am planning to use placenta injectables that will give me a glow and younger looking. Will these two work for me or will placenta aggravate the acne problem? Please help
Accutane with Placenta Injectables?
Doctor Answers (1)
Dear Mrs. Hayward,
I cannot comment on the use of placenta injectables since I have no experience with this product. I would strongly recommend against it, however, since this practice is not FDA-approved, could transmit human disease and has not been adequately studied).
Accutane is an excellent treatment for acne that is not responsive to other topical and systemic treatments or severe nodular and cystic, scarring acne. I would familiarize yourself with all of the potential complications of accutane including teratogenic effects (birth defects) and mood changes (including depression) prior to starting this medication.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.